# SDR SWAA2021060980445

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 4,925 hours, 10,610 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(COPY FROM DEFECT:PILOT-1745103D-1) AC SERVICE DOOR HINGE IS BROKEN. (PC AIR DOOR); SECURED WITH SPEED TAPE. ( MX NOTE ) / (ITEM RESOLVE UNDER MDDR: 111220) RR DOOR HINGE
